# SDR AALA201705159004

- Difficulty date: April 3, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON LEFT SIDE LOWER ATTACHMENT OF COCKPIT WINDSHIELD CENTER POST CONTINUITY FITTING. REPLACED CONTINUITY FITTING IAW EA  268980.
